Three students from St.Aidan’s Secondary School in Harrogate were taken to A&E on Monday 9th September after taking a drug referred to as SoundCloud because of its resemblance to the music websites logo.
A spokesperson for the school said in a statement “On the morning of Monday 9 September St Aidan’s had a serious drug-related incident involving three students who had taken a pill.”
It is possible that this was supplied by another student in school; the police were informed and are handling proceedings in this respect.
Parents of all those involved have been informed. St Aidan’s views incidents of this kind very seriously with appropriate consequences put in place.
The health and safety of all our students is paramount.”
It was also suggested that the individual who supplied the drug – another student at the School – has been expelled as a result.
North Yorkshire Police commented “We have become aware of a drug called ‘Soundcloud’ circulating in Harrogate and we are investigating this.
The drug comes in pill form, in the shape of the ‘Soundcloud’ website logo. Taking these is dangerous and a small number of people have required medical attention as a result of taking them.
We strongly advise against taking these pills (and other drugs) and ask anyone with any information about them to get in touch with the police as soon as possible or if you wish to remain anonymous you can call Crimestoppers on: 0800 555 111″